Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 67, Number 221

All articles in this issue are freely accessible.

Analysis of non-overlapping domain decomposition algorithms with inexact solves
James H. Bramble, Joseph E. Pasciak and Apostol T. Vassilev.
Math. Comp. 67 (1998), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432125
The Trotter-Kato theorem and approximation of PDEs
Kazufumi Ito and Franz Kappel.
Math. Comp. 67 (1998), 21-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443120
Numerical solution of parabolic integro-differential equations by the discontinuous Galerkin method
Stig Larsson, Vidar Thomée and Lars B. Wahlbin.
Math. Comp. 67 (1998), 45-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432129
Total variation diminishing Runge-Kutta schemes
Sigal Gottlieb and Chi-Wang Shu.
Math. Comp. 67 (1998), 73-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443118
Existence and uniqueness of traveling waves and error estimates for Godunov schemes of conservation laws
Haitao Fan.
Math. Comp. 67 (1998), 87-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451320
Finite element analysis of compressible and incompressible fluid-solid systems
Alfredo Bermúdez, Ricardo Durán and Rodolfo Rodríguez.
Math. Comp. 67 (1998), 111-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1434937
Convergence of a non-stiff boundary integral method for interfacial flows with surface tension
Héctor D. Ceniceros and Thomas Y. Hou.
Math. Comp. 67 (1998), 137-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443116
A note on stability of the Douglas splitting method
Willem Hundsdorfer.
Math. Comp. 67 (1998), 183-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443119
Compactly supported tight affine spline frames in $L_{2}(\mathbb R^{d})$
Amos Ron and Zuowei Shen.
Math. Comp. 67 (1998), 191-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433269
Convergence of non-stationary parallel multisplitting methods for hermitian positive definite matrices
M. Jesús Castel, Violeta Migallón and José Penadés.
Math. Comp. 67 (1998), 209-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433264
A new parallel chasing algorithm for transforming arrowhead matrices to tridiagonal form
Suely Oliveira.
Math. Comp. 67 (1998), 221-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433266
A new class of asynchronous iterative algorithms with order intervals
J. C. Miellou, D. El Baz and P. Spiteri.
Math. Comp. 67 (1998), 237-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432131
Numerical calculation of the multiplicity of a solution to algebraic equations
Hidetsune Kobayashi, Hideo Suzuki and Yoshihiko Sakai.
Math. Comp. 67 (1998), 257-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1434942
Analysis of third-order methods for secular equations
A. Melman.
Math. Comp. 67 (1998), 271-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432130
Approximation of continuous time stochastic processes by a local linearization method
Isao Shoji.
Math. Comp. 67 (1998), 287-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432134
A generalized discrepancy and quadrature error bound
Fred J. Hickernell.
Math. Comp. 67 (1998), 299-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433265
Quadrature formulae using zeros of Bessel functions as nodes
Riadh Ben Ghanem.
Math. Comp. 67 (1998), 323-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432128
Distribution of irreducible polynomials of small degrees over finite fields
Kie H. Ham and Gary L. Mullen.
Math. Comp. 67 (1998), 337-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1434940
Gauss periods: orders and cryptographical applications
Shuhong Gao, Joachim von zur Gathen and Daniel Panario.
Math. Comp. 67 (1998), 343-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458221
Evaluation of discrete logarithms in a group of $p$-torsion points of an elliptic curve in characteristic $p$
I. A. Semaev.
Math. Comp. 67 (1998), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432133
Steiner systems $S(5,6,v)$ with $v=72$ and $84$
M. J. Grannell, T. S. Griggs and R. A. Mathon.
Math. Comp. 67 (1998), 357-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451323
Tables of unit groups and class groups of quintic fields and a regulator bound
M. Pohst and K. Wildanger.
Math. Comp. 67 (1998), 361-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451326
On divisibility of the class number $h^{+}$ of the real cyclotomic fields of prime degree $l$
Stanislav Jakubec.
Math. Comp. 67 (1998), 369-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443121
On $𝜑$-amicable pairs
Graeme L. Cohen and Herman J. J. te Riele.
Math. Comp. 67 (1998), 399-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458219
On the Diophantine equation $|ax^{n}-by^{n}|=1$
Michael A. Bennett and Benjamin M. M. de Weger.
Math. Comp. 67 (1998), 413-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A conjecture of Erdös on 3-powerful numbers
J. H. E. Cohn.
Math. Comp. 67 (1998), 439-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432127
Factors of generalized Fermat numbers
Anders Björn and Hans Riesel.
Math. Comp. 67 (1998), 441-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433262

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical methods for differential equations. A computational approach, by John R. Dormand.
Reviewer: Winfried Auzinger
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access
An introduction to functional analysis and computational mathematics, by V. I. Lebedev.
Reviewer: Carl de Boor
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access
Numerical recipes in Fortran 90: The art of parallel scientific computing, Volume 2 of Fortan numerical recipes, second edition, by Saul A. Teukolsky William H. Press, William T. Vetterling and Brian P. Flannery.
Reviewer: Daniel W. Lozier
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access
Algorithms for linear-quadratic optimization, by Vasile Sima.
Reviewer: Peter Benner
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access
Computation of special functions, by Shanjie Zhang and Jianming Jin.
Reviewer: Daniel W. Lozier
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access
Computational ocean acoustics, by William A. Kuperman Finn B. Jensen, Michael B. Porter and Henrik Schmidt.
Reviewer: R. P. Gilbert
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access
Applications on advanced architecture computers, edited by Greg Astfalk.
Reviewer: Daniel W. Lozier
Math. Comp. 67 (1998), 447-456
Review information
Full-text PDF Free Access